Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
theboss

DAMNIT IT WAS WORKING...

:doh: Ive been on the regiment for 9 days now and my face was looking absolutely amazing the first week and now it looks like i got punched by an acne fist just pretty much in the past 2 days..... and its only in one area my chin.........................! GOD I HATE ACNE.... IF ACNE WAS A PERSON I WOULD............. :evil::ninja::naughty:

Share this post


Link to post
Share on other sites

That's to be expected... the same thing happened for me... and throught the next couple of weeks too... i've been on for 1 month now, i THINK *knock on wood* im beginning to see results... i've still got patches that just won't heal

Share this post


Link to post
Share on other sites

AHHH yea i know thats to be expected i guess but grrrrr f*ck the acne god...... who curses all of us.......... and that neosporin regiment............ not my favorite..

Share this post


Link to post
Share on other sites

This is to be expected, you'll have a few breakouts before you're totally clear apparently.

My skin was perfect after the first 4 days, up until about 2 weeks, and then KafuckingBOOM! my chin went bezerk, but luckily a few days later, that's clearing and the rest of my skin is still flawless.

It seems it's not smooth sailing, but worth waiting for the breakouts to clear.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×